# SDR HALA0000021

- Difficulty date: January 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46996
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HNL - FLT 12 - AIR TURN BACK, DURING CLIMB THROUGH 10,000 FT, 'HYD SYSTEM NR 3 ELEV OFF', ILLUMINATED.  DURING PREFLIGHT, QTY 3 INDICATED 8.5 GAL.  AFTER LIGHT ILLUMINATED, QTY SHOWED 4.5 GALLONS WHEN GEAR WAS EXTENDED, QTY SHOWED 3.9 GALLONS.  FOUND FORWARD NON-REVERSIBLE PUMP SHUTOFF VALVE CRACKED AT HOUSING.  REMOVED AND REPLACED SHUTOFF VALVE.  OPS AND LEAK CHECK OK.  RESERVICED NR 3 HYDRAULIC SYSTEM.  (M)
